# SDR UPS06446715

- Difficulty date: April 16, 2006
- Submitted: April 19, 2006
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123
- Aircraft serial: 20324
- Aircraft time: 75,650 hours, 21,773 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 2024T30041IN
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE WHEEL WELL LT SIDE PANEL WEB FOUND CRACK AT BS 270 WL 170 APPROX 1/8".  CRACKED WEB REPAIRED AS PER SRM 53-10-04 FIG 116, UPS MPI NR P18507 ISSUED TO CARRY OUT REPEAT INSPECTION INTERVAL PER SRM 53-10-04 PG 708 FIG 116.
